# SDR 2003F00478

- Difficulty date: May 15, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 2 ENGINE RIGHT THRUST REVERSER COWLING OUTER SIDING C-DUCT DELAMINATED.  REPAIRED DAMAGE IAW SRM V2500, PAGE 201-206, FIGURE 201.  (M)
